ArticleOriginal scientific text

Title

Generalized Brauer tree orders

Authors 1

Affiliations

  1. Mathematisches Institut B, Universität Stuttgart, Pfaffenwaldring 57, D-70550 Stuttgart, Germany

Bibliography

  1. [Br,63] A. Brumer, Structure of hereditary orders, Bull. Amer. Math. Soc. 69 (1963), 721-729.
  2. [Da,66] E. C. Dade, Blocks with cyclic defect groups, Ann. of Math. 84 (1966), 20-48.
  3. [Gr,74] J. A. Green, Walking around the Brauer tree, J. Austral. Math. Soc. 17 (1974), 197-213.
  4. [Ha,63] M. Harada, Structure of hereditary orders over local rings, Osaka J. Math. 14 (1963), 1-22.
  5. [Ro,92] K. W. Roggenkamp, Blocks with cyclic defect and Green-orders, Comm. Algebra 20 (1992), 1715-1734.
  6. [Ro,95] K. W. Roggenkamp, Green orders and orders of global dimension two, Far East J. Math. Sci. 3 (2) (1995), 101-197.
  7. [RoSch,76] K. W. Roggenkamp and J. Schmidt, Almost split sequences for integral group rings and orders, Comm. Algebra 4 (1976), 893-917.
Pages:
225-242
Main language of publication
English
Received
1996-03-15
Accepted
1996-03-25
Published
1996
Exact and natural sciences